MathSciNet Relay Station
MathSciNet bibliographic data
MR1487340 (99f:57043) 57S25 (57S15 58F05)
Singer, S. F.; Talvacchia, J.; Watson, N. Nontoric Hamiltonian circle actions on four-dimensional symplectic orbifolds. Proc. Amer. Math. Soc. 127 (1999), no. 3, 937–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement